# SDR DL76G061080

- Difficulty date: December 31, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 31,625 hours, 4,785 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 341002641
- Part serial: 2739
- Condition: Failed
- Location: Rt Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALTITUDE SPLIT CAPTS FL370 F/O 37240 AND STBY 37660, ITEM IN WORK JFK MTC.  REPLACED BOTH ADCS PER MM.  REPLACED RT AOA VANE PER MM AND TESTED PER ALTERNATE METHOD.  TAPED BOTH VANES AT EXACTLY ZE DEGREES.  NO DISCERNABLE SPLIT AT 35000FT.  ALL CHKS GOOD RT.
